I've been using the depo shot for almost a year now, and i've gotten every shot on time. My partner and I use the depo and the pull out method as our main form of contraceptive. I got my last shot on june 1st which was 5-6 days after my period and my period was due about 6 days ago and it hasnt come yet. I've also been experiencing some fatigue and pretty intense nausea. Im worried i may be pregnant. Is this possible?
Nope. Not pregnant.
Many women find their bleeding stops whilst they're using Depo. Especially after the first 2 or 3 shots. I had barely any bleeding for 18 years, apart from on the recommended breaks every few years.
The other symptoms are common with Depo, as it mimics pregnancy, to stop you ovulating.
Any bleeding you get is just hormonal breakthrough bleeding, rather than true periods. You're still covered if you get your shots on time.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 9 Jul 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 5 Aug 2016 • 2 answers